# SDR V0XD201912010001

- Difficulty date: November 21, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FS 333.00 AND 349.00 CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 26R BETWEEN FS 333.00 AND 349.00 IAW CRJ 700 AMM 53-21-03, 51-21-11, 51-42-21, 51-42-06, 51-40-11, 51-25-16.
